Vol. 12, No. 2, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
A unified flow approach to smooth, even $L_p$-Minkowski problems
259–280

Paul Bryan, Mohammad N. Ivaki and Julian Scheuer

The Muskat problem in two dimensions: equivalence of formulations, well-posedness, and regularity results
281–332

Bogdan-Vasile Matioc

Maximal gain of regularity in velocity averaging lemmas
333–388

Diogo Arsénio and Nader Masmoudi

On the existence and stability of blowup for wave maps into a negatively curved target
389–416

Roland Donninger and Irfan Glogić

Fracture with healing: A first step towards a new view of cavitation
417–447

Gilles Francfort, Alessandro Giacomini and Oscar Lopez-Pamies

General Clark model for finite-rank perturbations
449–492

Constanze Liaw and Sergei Treil

On the maximal rank problem for the complex homogeneous Monge–Ampère equation
493–503

Julius Ross and David Witt Nyström

A viscosity approach to the Dirichlet problem for degenerate complex Hessian-type equations
505–535

Sławomir Dinew, Hoang-Son Do and Tat Dat Tô

Resolvent estimates for spacetimes bounded by Killing horizons
537–560

Oran Gannot

Interpolation by conformal minimal surfaces and directed holomorphic curves
561–604

Antonio Alarcón and Ildefonso Castro-Infantes